# SDR SWAA106569

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 36,707 hours, 21,367 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 6949956
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT EMERGENCY EXIT HATCH SCAPE STRAP FRAYED.  REMOVED AND REPLACED STRAP PER MM.
